# SDR SWAA2025020379148

- Difficulty date: December 13, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Debonded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNBONDED CAP STRIP FWD SIDE LOWER CORNER ON PANEL 844AW ASD DOOR LINER (MARKED)<[01] REMOVED AND REPLACED CAP STRIP ON FWD SIDE LOWER CORNER OF PANEL 844AW ASD DOOR LINER IAW BOEING DWG# 411A2114-41B SHEETS 1 AND 3; DWG# 411A2114 SHEET 20 FRAME 1; AND DWG# 411A2114#DL SHEET 1.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
